# SDR EE4Y2024103121224

- Difficulty date: November 1, 2024
- Submitted: November 1, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N290NV
- Make and model: Airbus A320-214
- Aircraft serial: 2191
- Aircraft time: 54,157 hours, 33,886 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE ALLEGIANT TASK A32X-ZL-500-02-1-002_P1-OP-UP-WINGS/004 , RH WING TIP RIB 27 TRAILING EDGE LOWER SKIN WITH CORROSION WAS FOUND.AIRBUS WAS CONTACTED FOR REPAIR INSTRUCTIONS. AIRBUS PROVIDED REPAIR INSTRUCTIONS AND THE AFFECTED AREA WAS REPAIRED IAW COOPESA COO-EO-2024-21086-R01 FOLLOW AIRBUS REPAIR INSTRUCTIONS TD 81480007/005/2024 # B. THIS REPAIR IS CLASSIFIED AS MAJOR. THE REPAIR WAS DOCUMENTED UNDER COOPESA JOB A1P276 ITEM 6-5.
